MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED
Catalog Number 823113
Medical Device Problem Codes Obstruction of Flow (2423); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported head swelling at the part of burr of a hakim valve (unknown id).No additional information has been provided.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id 823113) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected fields: b1, h6/f10 (medical device problem).Additional information received: - reaction onset: july 2023.- describe reactions: 1.Head swelling, swelling face - (b)(6) 2023.2.Device blockage, device occlusion.- other relevant history: shunt surgery - (b)(6) 2023.- codman hakim programmable valve - use for unknown indication.
 
Event or Problem Description
N/a.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20615610
Report Number3013886523-2024-00339
Device Sequence Number7453082
Product Code JXG
UDI-Device Identifier10381780519164
UDI-Public10381780519164
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer02/13/2025
06/19/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date03/07/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown